# SDR KCSA2023051516

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 11,026 hours, 1,542 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RANCID ODOR FROM PACKS.  PACK INLET & EXHAUST AREA INSP, NO ABNORMALITY PACK, OPS CHK NORMAL IAW AMM 21-51-00 REV 98. DURING APU AREA INSP, FOUND APU OIL COOLER DIRTY & DUSTY. APU OIL COOLER PERFORMED IAW AMM 49-27-09 REV 98. DURING INSP APU DUCT, FOUND FLEXIBLE SURGE DUCT LOOSE. DUCT SECURED IAW 49-53-03 REV 98. ENV CONTROL SYS BAY AREA EXTERIOR INSP, NO LEAK NOTED IAW AMM 21-00-00 REV 98. APU OPS CHK 30 MINS, NO ODOR, PACKS ON IAW AMM 49-11-00.   DURING INSP FOUND APU EXHAUST DUCT UPPER INSULATION BLANKET DAMAGED,  PERFORMED BOROSCOPE OF COMPRESSOR IAW FIM 49-10 808 FOUND OIL PUDDLING & RESIDUE. R & R UPPER APU DUCT INSULATION BLANKET IAW AMM 49-81-02.  R & R APU IAW AMM 49-11-01. ALL CHKS GOOD.
